Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/6392
Title: Morphological image normalization based on the method of section
Authors: Zroychikova, O.
Keywords: image
morphology
Issue Date: 2011
Publisher: ХНУРЕ
Citation: Zroychikova O. Morphological image normalization based on the method of section / O. Zroychikova // Радіоелектроніка та молодь у XXI столітті : матеріали 15-го Міжнар. молодіжного форуму, 2011 г. – Харків : ХНУРЕ, 2011. – Т. 9. – С.361–362.
Abstract: The given work is devoted to consideration and studying the actual problem of the image normalization. It is assumed that the image is distorted by affine transformations. To solve this problem it is used method of sections and operations of mathematical morphology.
URI: http://openarchive.nure.ua/handle/document/6392
Appears in Collections:Кафедра інформатики (ІНФ)

Files in This Item:
File Description SizeFormat 
ZR.doc46.5 kBMicrosoft WordView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.